# SDR RAIA950935

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 872
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Part number: 1379352B
- Condition: Dent
- Location: Lt Wing
- Part time: 9,808 hours
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - FLT NR 4717 - BIRD STRIKE ON LEFT WING ON NORMAL LANDING.  A/C FERRIED TO FAT MAINTENANCE FOR REPAIRS.  MAINTENANCE REPAIRED LEFT WING DE-ICE LEADING EDGE AS PER J3201 SRM AND REPLACED LEFT LEADING EDGE DE-ICE BOOT.  NO FURTHER DAMAGE WAS NOTICED.  (M)
